Upravliaemie systemy
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Upravliaemie systemy, 1984, Issue 24, Pages 3–19 (Mi da1015)  

Algorithm for the solution of a problem of optimal choice of a dynamic series of goods

V. L. Beresnev, G. I. Ibragimov, Yu. A. Kochetov


Full text: PDF file (641 kB)

Bibliographic databases:
UDC: 519.8+519.854
Received: 04.03.1984

Citation: V. L. Beresnev, G. I. Ibragimov, Yu. A. Kochetov, “Algorithm for the solution of a problem of optimal choice of a dynamic series of goods”, Upravliaemie systemy, 1984, no. 24, 3–19

Citation in format AMSBIB
\Bibitem{BerIbrKoc84}
\by V.~L.~Beresnev, G.~I.~Ibragimov, Yu.~A.~Kochetov
\paper Algorithm for the solution of a problem of optimal choice of a dynamic series of goods
\jour Upravliaemie systemy
\yr 1984
\issue 24
\pages 3--19
\mathnet{http://mi.mathnet.ru/da1015}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0809561}
\zmath{https://zbmath.org/?q=an:0599.90081}


Linking options:
  • http://mi.mathnet.ru/eng/da1015
  • http://mi.mathnet.ru/eng/da/y1984/i24/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Diskretnyi Analiz i Issledovanie Operatsii
    Number of views:
    This page:6
    Full text:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021